| Model Number |
BF-1TH190 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bronchovideoscope displayed scope communication error e216 contact olympus.The issue occurred during inspection of the device for use before patient in a room.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the reported issue was not replicated during inspection.No device problem was noted.Olympus will continue to monitor field performance for this device.